MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM 04.01.0163 GLENOID POLYAXIAL LOCKING SCREW - L38

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM 04.01.0163 GLENOID POLYAXIAL LOCKING SCREW - L38
Catalog Number 04.01.0163
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 12/06/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 13 december 2023 lot 2315020: (b)(4) items manufactured and released on 18-aug-2023.Expiration date: 2028-07-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Other devices involved: reverse shoulder system 04.01.0159 glenoid polyaxial locking screw - l22 (k170452) lot 2319630: (b)(4) items manufactured and released on 05-oct-2023.Expiration date: 2028-09-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Reverse shoulder system 04.01.0162 glenoid polyaxial locking screw - l34 (k170452) lot 2311732: (b)(4) items manufactured and released on 05-jul-2023.Expiration date: 2028-06-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Reverse shoulder system 04.01.0110 humeral reverse metaphysis +0mm/0° (k170452) lot 2313417: (b)(4) items manufactured and released on 27-sept-2023.Expiration date: 2028-09-07.No anomalies found related to the problem.To date, 98 items of the same lot have been sold with no similar reported event during the period of review.Reverse shoulder system 04.01.0172 glenosphere 36xø27 (k170452) lot 2317717: 40 items manufactured and released on 02-nov-2023.Expiration date: 2028-10-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Reverse shoulder system 04.01.0119 humeral reverse hc liner ø36/+0mm (k170452) lot 2308778: 90 items manufactured and released on 23-aug-2023.Expiration date: 2028-08-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with another similar reported event during the period of review.
 
Event or Problem Description
The patient had primary surgery on (b)(6) 2023.Revision surgery due to infection was performed on (b)(6) 2023.Glenosphere and liner revised successfully.On (b)(6) 2023, the patient underwent revision surgery due to infection.The surgeon revised all the components successfully.

Brand Name
REVERSE SHOULDER SYSTEM 04.01.0163 GLENOID POLYAXIAL LOCKING SCREW - L38
Common Device Name
GLENOID POLYAXIAL LOCKING SCREW
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key18371303
Report Number3005180920-2023-01050
Device Sequence Number20785041
Product Code PHX
UDI-Device Identifier07630040706506
UDI-Public07630040706506
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number04.01.0163
Device Lot Number2315020
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2023
Initial Report FDA Received Date12/21/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient SexMale
Patient Weight87 KG